# SDR SWAA2015070941598

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 15,944 hours, 9,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER FLASHLIGHT FAILED LED BLINK TEST.  R & R BATTERY IAW AMM.
